# SDR CALA2025112411410

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 85,203 hours, 37,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLOSHING EMERGENCY LIGHTS SYSTEM TEST I GOT A MX MESSAGE.  EPSU INT LOAD FWD LT FURTHER TROUBLESHOOTING REQUIRED. REF AMM 33-51-00-710-001-A ACCOMPLISHED BITE OF EMERGENCY LIGHT EPSU'S REF AMM 33-51-00-710-001-A, OP CK OK, COULD NOT DUPLICATE FAULT AT THIS TIME.
